# SDR ASAA0180097

- Difficulty date: March 7, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606003
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING CRUISE, TRACK LIGHTING CAME ON FOR A MOMENT.  A CHECK OF THE EMERGENCY FLOOR TRACK LIGHTS FOUND THE LIGHTS AT ROWS 22 TO 24 INOPERATIVE.  REPAIRED BROKEN WIRES.  LIGHTS THEN OPERATED PROPERLY.  (M)
